# SDR QXEA200800045

- Difficulty date: January 27, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 1,417 hours, 1,385 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT NR 2250 - DURING CRUISE A MASTER WARNING LIGHT ILLUMINATED INDICATING THE FORWARD BAGGAGE DOOR UNSAFE.  CHECK LIST RUN AND PRESSURIZATION WAS NORMAL.  DIVERTED TO PDX FOR WORK.  MAINTENANCE (INITIAL INSPECTION OF DOOR FOUND HANDLE IMPROPERLY STOWED) INSPECTED THE DOOR LINKAGE NO DEFECTS WERE NOTED.  CLEANED AND LUBRICATED THE DOOR HANDLE SHAFT.  OPS CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE, NO PARTS REPLACED.
